All Journal Entries Journals

sumthing else poped up genital warts what else???

Apr 09, 2009 - 1 comments
Tags:

Warts

,

burning

,

Genital Warts

,

Itching

,

red

,

sore



ok i have gential warts and i've been takin aldara its started to go away in one place, i currently have it in 3 different places on my vagina. ok like 2 days ago i got this itch close by but not on one of my warts right now its red and sore burns when water hits it. i this the warts or is it sumthing else.....herpes idk can i get sum help plz kinda scared im hoping its not herpes i cant take having both.

Comments
Post a Comment
Avatar_f_tn
by dravenremick, May 01, 2009
You might now this by now already, but it kinda sounds like a skin reaction to Aldara.  It burns healthy skin very quickly, so you may have accidentally gotten a bit of it on clear skin.  I've heard that putting Vaseline on the healthy surrounding skin when you put Aldara on the warts can help it from burning where it shouldn't.  Hope this helps!

Post a Comment